# SDR DALA2025120308827

- Difficulty date: November 24, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 101,407 hours, 20,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Spring
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GAS SPRING DAMAGE.   REMOVED AND INSTALLED NEW L1 DOOR GAS SPRING IAW-B767- AMM -25- 66-03. (1322926)
